# SDR ABXA9800784

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995773925N
- Condition: Cracked
- Location: Bs 1021
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACKED SHEAR TIE AT FS 1021 BETWEEN LONGERON 15L AND 16L.  REPLACED SHEAR TIE IAW DC9 SRM 51-30-2 AND 51-30-5.
